Japanese

Anaphylaxis Induced by Fibrin Glue During Surgery for Pneumothorax Hiromichi Inoue 1 , Toshimasa Okazaki 1 , Muneo Minowa 1 , Takeshi Oyaizu 1 , Yuji Matsumura 1 1Department of Thoracic Surgery, Ohta General Hospital Ohta Nishinouchi Hospital Keyword: fibrin glue , anaphylactic shock , pneumothorax pp.605-608
Published Date 2019/8/1
DOI https://doi.org/10.15106/j_kyobu72_605
  • Abstract
  • Look Inside
  • Reference

We report here our experience with a case of anaphylactic shock caused by fibrin glue. A 51-year-old male underwent a thoracoscopic surgery for refractory pneumothorax under local anesthesia. Bullae were revealed, and subsequently covered with fibrin glue and a polyglycolic acid sheet. Twenty-minutes after application of the fibrin glue, sudden drop of blood pressure less than 80 mmHg and a skin rash appeared. Since the patient was not administered any other drugs prior to the reduction in blood pressure, anaphylactic shock was considered to be caused by fibrin glue. The patient recovered after the treatment by dopamine and steroid.


© Nankodo Co., Ltd., 2019

基本情報

電子版ISSN 2432-9436 印刷版ISSN 0021-5252 南江堂

関連文献

もっと見る

文献を共有